RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 3, Pages 459–468 (Mi izv1987)  

This article is cited in 11 scientific papers (total in 12 papers)

On some torsion-free groups

S. I. Adian


Abstract: Some noncommutative finitely generated torsion-free groups are constructed such that the intersection of any two cyclic subgroups is nontrivial.

Full text: PDF file (1135 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:3, 475–484

Bibliographic databases:

Document Type: Article
UDC: 512.865
MSC: Primary 20E99; Secondary 20E25
Received: 12.01.1971

Citation: S. I. Adian, “On some torsion-free groups”, Izv. Akad. Nauk SSSR Ser. Mat., 35:3 (1971), 459–468; Math. USSR-Izv., 5:3 (1971), 475–484

Citation in format AMSBIB
\Bibitem{Adi71}
\by S.~I.~Adian
\paper On some torsion-free groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 3
\pages 459--468
\mathnet{http://mi.mathnet.ru/izv1987}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=283070}
\zmath{https://zbmath.org/?q=an:0259.20027}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 3
\pages 475--484
\crossref{https://doi.org/10.1070/IM1971v005n03ABEH001065}


Linking options:
  • http://mi.mathnet.ru/eng/izv1987
  • http://mi.mathnet.ru/eng/izv/v35/i3/p459

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Adian, “An axiomatic method of constructing groups with given properties”, Russian Math. Surveys, 32:1 (1977), 1–14  mathnet  crossref  mathscinet  zmath
    2. V. D. Mazurov, “Solved problems in the Kourovka Notebook”, Russian Math. Surveys, 46:5 (1991), 137–182  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. I. Adian, “The Burnside Problem on Periodic Groups, and Related Problems”, Proc. Steklov Inst. Math., 272, suppl. 2 (2011), S2–S12  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. L. D. Beklemishev, I. G. Lysenok, A. A. Mal'tsev, S. P. Novikov, M. R. Pentus, A. A. Razborov, A. L. Semenov, V. A. Uspenskii, “Sergei Ivanovich Adian (on his 75th birthday)”, Russian Math. Surveys, 61:3 (2006), 575–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. S. I. Adian, “The Burnside problem and related topics”, Russian Math. Surveys, 65:5 (2010), 805–855  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. V. S. Atabekyan, “On normal subgroups in the periodic products of S. I. Adian”, Proc. Steklov Inst. Math., 274 (2011), 9–24  mathnet  crossref  mathscinet  isi
    7. Atabekyan V.S., “On CEP-Subgroups of n-Periodic Products”, Journal of Contemporary Mathematical Analysis-Armenian Academy of Sciences, 46:5 (2011), 237–242  isi
    8. LEONID A. KURDACHENKO, PAVEL SHUMYATSKY, “The ranks of central factor and commutator groups”, Math. Proc. Camb. Phil. Soc, 2012, 1  crossref
    9. A. I. Sozutov, E. B. Durakov, “On groups with isolated involution”, Siberian Math. J., 55:4 (2014), 706–714  mathnet  crossref  mathscinet  isi
    10. S. I. Adian, “New estimates of odd exponents of infinite Burnside groups”, Proc. Steklov Inst. Math., 289 (2015), 33–71  mathnet  crossref  crossref  isi  elib
    11. N. E. Mirzakhanyan, H. V. Piliposyan, “On a question of A. Sozutov”, Uch. zapiski EGU, ser. Fizika i Matematika, 52:2 (2018), 88–92  mathnet
    12. S. I. Adyan, V. S. Atabekyan, “Tsentralnye rasshireniya svobodnykh periodicheskikh grupp”, Matem. sb., 209:12 (2018), 3–16  mathnet  crossref  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:250
    Full text:65
    References:22
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019